Follow
Franco Fagnola
Franco Fagnola
Professore di Probabilità e Statistica Matematica, Politecnico di Milano
Verified email at polimi.it
Title
Cited by
Cited by
Year
Sufficient conditions for conservativity of minimal quantum dynamical semigroups
AM Chebotarev, F Fagnola
journal of functional analysis 153 (2), 382-404, 1998
211*1998
Quantum Markov semigroups and quantum flows
F Fagnola
Proyecciones 18 (3), 1-144, 1999
1831999
Subharmonic projections for a quantum Markov semigroup
F Fagnola, R Rebolledo
Journal of Mathematical Physics 43 (2), 1074-1082, 2002
912002
Quantum Interacting Particle Systems: Lecture Notes of the Volterra-CIRM International School, Trento, Italy, 23-29 September 2000
L Accardi, F Fagnola
World Scientific, 2002
882002
On the existence of stationary states for quantum dynamical semigroups
F Fagnola, R Rebolledo
Journal of Mathematical Physics 42 (3), 1296-1308, 2001
842001
On quantum stochastic differential equations with unbounded coefficients
F Fagnola
Probability theory and related fields 86 (4), 501-516, 1990
841990
A representation free quantum stochastic calculus
L Accardi, F Fagnola, J Quaegebeur
Journal of Functional Analysis 104 (1), 149-197, 1992
771992
Generators of detailed balance quantum Markov semigroups
F Fagnola, V Umanita
Infinite Dimensional Analysis, Quantum Probability and Related Topics 10 (03 …, 2007
762007
Transience and recurrence of quantum Markov semigroups
F Fagnola, R Rebolledo
Probability theory and related fields 126 (2), 289-306, 2003
662003
The approach to equilibrium of a class of quantum dynamical semigroups
F Fagnola, R Rebolledo
Infinite Dimensional Analysis, Quantum Probability and Related Topics 1 (04 …, 1998
631998
Characterization of isometric and unitary weakly differentiable cocycles in Fock space
F Fagnola
Quantum Probability And Related Topics: Volume VIII, 143-164, 1993
631993
Generators of KMS symmetric Markov semigroups on symmetry and quantum detailed balance
F Fagnola, V Umanità
Communications in Mathematical Physics 298 (2), 523-547, 2010
572010
Algebraic conditions for convergence of a quantum Markov semigroup to a steady state
F Fagnola, R Rebolledo
Infinite Dimensional Analysis, Quantum Probability and Related Topics 11 (03 …, 2008
532008
Solving quantum stochastic differential equations with unbounded coefficients
F Fagnola, SJ Wills
Journal of functional analysis 198 (2), 279-310, 2003
532003
Spectral analysis and Feller property for quantum Ornstein–Uhlenbeck semigroups
F Cipriani, F Fagnola, JM Lindsay
Communications in Mathematical Physics 210, 85-105, 2000
532000
The decoherence-free subalgebra of a quantum Markov semigroup with unbounded generator
A Dhahri, F Fagnola, R Rebolledo
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (03 …, 2010
512010
Generic q-Markov semigroups and speed of convergence of q-algorithms
L Accardi, F Fagnola, S Hachicha
Infinite Dimensional Analysis, Quantum Probability and Related Topics 9 (04 …, 2006
492006
Structure of uniformly continuous quantum Markov semigroups
J Deschamps, F Fagnola, E Sasso, V Umanita
Reviews in Mathematical Physics 28 (01), 1650003, 2016
472016
Two-photon absorption and emission process
F Fagnola, R Quezada
Infinite dimensional Analysis, Quantum probability and Related topics 8 (04 …, 2005
442005
Quantum flows associated to master equations in quantum optics
F Fagnola, R Rebolledo, C Saavedra
Journal of Mathematical Physics 35 (1), 1-12, 1994
431994
The system can't perform the operation now. Try again later.
Articles 1–20